| Model Number |
2013 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uterine Perforation (2121)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2025, a hysteroscopy was performed, and no perforation was noted.When novasure device was inserted, it did not pass the cavity integrity assessment test.The scope was then inserted, and it was noticed that there was a possible perforation on the fundus.Patient is set to go to recovery and be sent home.Procedure was aborted.No other information available.
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.